# SDR ABXA2018072709077

- Difficulty date: July 9, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,527 hours, 46,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 368530095351201
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON THE FUSELAGE SKIN AT STATION 632. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
